# SDR SWIA201440457

- Difficulty date: December 18, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 30,907 hours, 25,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E SKIN OTBD SECTION IS CHAFED BEYOND LIMITS.  REPLACED THE LT INBD FLAP VANE L/E SKIN OTBD END CAP IAW SRM.
